# SDR AALA201601069003

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 14,295 hours, 5,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER EXIT LIGHT BATTERIES DEAD.  REPLACED ALL EMER EXIT LIGHT BATTERIES IAW AMM 33-51-38-401.
